# SDR ASAA2024052350409

- Difficulty date: May 23, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581027
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOORBOARD DELAME P/N 147A5810-27. GROUNDED - YES. COMPLETED PERMANENT REPAIR OF MAIN CABIN AFT WET AREA FLOOR BOARD DELAMINATION PN 147A5810-27 IAW B737-800-SRM-53-00-50-2R-1 AND 53-00-50-2R-4.
